# SDR SWAA032244

- Difficulty date: October 12, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Aircraft time: 64,039 hours, 69,489 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6546560
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE SHEAR TIE CORRODED AT BS 947, STR 23L TO STR 24L.  REMOVED AND REPLACED SHEAR TIE SECTION PER SRM.
